# SDR JR2R20171213037

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593602161
- Condition: Corroded
- Location: Bs 1301-1319
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT AFT LAV SERVICE DOOR LWR FWD CORNER HAS BULGING CORROSION. REPAIRED FUSELAGE SKIN IAW STS EA 30-2017-171.
